default-icon
Erectile dysfunction
I had been taking dariten till 4 days ago. Had been suffering from urinary tract infection for long whoch was recurring and therefore to end it once and for all i wont on a course of antibiotics. The first day after dariten stopping dariten was fine and the urine speed had increased. However now, i get a very thin stream and split stream of urine at times. This has been happening for the past 4 days and also have been suffering from erectile dysfunction. The stream is very narrow at times and sometimes it is just normal. I also get a very queer feeling after urinating which is not exactly burning at the tip of penis. What to do?
1267 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi...., for your UTi, Drink plenty of water. Water helps to dilute your urine and flush out bacteria. Avoid drinks that may irritate your bladder.Avoid coffee, alcohol, and soft drinks containing citrus juices or caffeine until your infection has cleared....... Depending on the cause and severity of your erectile dysfunction and any underlying health conditions, you might have various treatment options....Consult sex therapist...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.